# SDR MALA040613

- Difficulty date: October 13, 2004
- Submitted: October 21, 2004
- Operation: Air carrier
- Aircraft: N438XJ
- Make and model: Saab 340B
- Aircraft serial: 340B438
- Aircraft time: 15,464 hours, 16,837 cycles
- Engine: Ge CT79B
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Engine
- Part number: CT79B
- Part serial: OFF785738
- Condition: Seized
- Location: Right
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT CHIP DETECT LIGHT ILLUMINATED ENROUTE ON DESCENT ITT OVERTEMP LIGHT ILLUMINATED SO WE SHUT DOWN THE ENGINE.  MAINTENANCE INSPECTED, CORE SEIZED UP.  REMOVED AND REPLACED RT ENGINE SN/0N 785770, SN/OFF 785738 IAW TASK CARD 7100-310R, SEE WORK PACKAGE 10-13-04 FOR DETAILS.
